Watch the video below.
If you do not do well answering the questions on the screen as the video plays, take the multiple choice megacode scenario below the video.
The multiple choice megacode scenario provides a rationale when you do not answer a question correctly.
0 of 19 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 19 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Question 1 of 19
Scenario Data: A 52 year old male is admitted to the cardiac telemetry unit where you work. He was admitted for episodes of syncope. About 90 minutes after admission, the patient starts to complain of chest discomfort. He has no cardiac history and he is a PPD smoker. Interventions given so far: Telemetry monitor, O2 at 2L per NC, IV started on admission.
Cardio: weak radial pulses, BP (not obtainable)
Resp: CTA Bilaterally from apex to base, RR 26
CNS: alert, oriented, and anxious
Monitor: (see below)
What is the patient's rhythm?CorrectIncorrect
- Question 2 of 19
You recognize this VT as an impending rhythm, and you call for the crash cart to be brought to the room. Before the crash cart arrives, the pt. becomes unresponsive and has no pulse. What should you do now?CorrectIncorrect
- Question 3 of 19
The crash cart is now at the bedside. What is the next intervention?CorrectIncorrect
- Question 4 of 19
You defibrillate the patient with 120 J. What should always be done after defibrillation?CorrectIncorrect
- Question 5 of 19
After defibrillation, you give 5 cycles of CPR. Respiratory therapy is maintaining airway and providing ventilations with a BVM. After the 5 cycles of CPR what should you do?CorrectIncorrect
- Question 6 of 19
The rhythm check reveals no change. What is your next intervention?CorrectIncorrect
- Question 7 of 19
You shock the patient with 200 J and begin 5 cycles of high quality CPR. What is your next intervention?CorrectIncorrect
- Question 8 of 19
You have given the epinephrine 1mg IV and complete the cycle of CPR. What next?CorrectIncorrect
- Question 9 of 19
Your rhythm check reveals the following:
The pt. has no pulse. What should you do now?CorrectIncorrect
- Question 10 of 19
You shock the patient with 300 J.
(True or False): Your next intervention is to start CPR immediately.CorrectIncorrect
- Question 11 of 19
After the shock, you have started 5 cycles of CPR. After this third shock you consider an antiarrhythmic. What two anti-arrhythmics are part of this algorithm?CorrectIncorrect
- Question 12 of 19
You give the patient amiodarone. What is the correct first and second dose of IV amiodarone for the pulseless VF algorithm?CorrectIncorrect
- Question 13 of 19
The alternative antiarrhythmic is lidocaine. What is the correct first and second dose of IV lidocaine for the pulseless VF algorithm?CorrectIncorrect
- Question 14 of 19
You give the patient 300mg amiodarone IV as you continue CPR for 5 cycles. After the CPR your rhythm check is still VF. What will you do?CorrectIncorrect
- Question 15 of 19
You shock and give 5 cycles of CPR. Your rhythm check now reveals this:
The patient remains unresponsive. What should you do?CorrectIncorrect
- Question 16 of 19
The rhythm is organized and a pulse check reveals that the patient remains pulseless. What is the rhythm?CorrectIncorrect
- Question 17 of 19
The patient's PEA calls for what intervention now?CorrectIncorrect
- Question 18 of 19
You continue to follow the right branch of the cardiac arrest algorithm giving CPR, performing rhythm and pulse checks every 2 minutes, pushing epinephrine 1mg IV every 3 to 5 minutes, and performing a thorough H's and T's review. After approximately 10 minutes in PEA with failure to respond to treatment what would you begin to consider?CorrectIncorrect
- Question 19 of 19
This patient did not survive ACLS treatment, and the team did all that they could do in the resuscitation process. During cardiac arrest brain damage can start to occur within ___________.CorrectIncorrect